BREAKING: Cases On The Rise Of Flesh Eating “Poor Man’s Heroine” Called Krokodil
February 14, 2014 11:19am PST
There has been a steady increase in the reported cases of a flesh eating drug called Krokodil despite medical authority’s warnings. The drug, a highly addictive and much cheaper alternative to heroin, causes lesions, eats away at flesh and bone and results in death after two years of constant use.
Sweeping over from Russia, the drug that has been dubbed “Krokodil”—on account of how it turns human skin similar in appearance to crocodile scales—is becoming a major concern for doctors and the DEA. Reportedly more addicting than heroin at one tenth the cost, drug addicts are finding that their next hit is worth more than their lives.
After the user injects the toxic drug into his/her vein, they will slip into a euphoric state of bliss within two or three minutes that lasts anywhere between 90 and 120 minutes. After repeated use, signs of the drug use begin appearing in as little at 10 days.
The drug starts with despmorphine, a synthetic version of morphine. From that point, drug makers put things such as, “paint thinner, gasoline, hydrochloric acid, iodine and red phosphorous (taken from the striking surface of matchboxes),” in the mix to get addicts their high.
The drug has significant physically destructive qualities that, because of the cost, drug users are ignoring. The drug damages the vascular systems and veins. When the blood can’t carry oxygen to that part of your body anymore, it begins to die. Scaly black lesions appear, and pieces of limbs have been reported to fall off.
According to Reportnews.com, “The veins into which this drug is injected may be destroyed, leading to blockage of blood flow. If the drug is mistakenly injected into the skin, it will cause abscesses, which can degenerate the tissues and expose bone.”
Read more: Flesh Eating Drug “Krokodil” Hits America
Krokodil, “cause so much damage to blood vessels, muscles, bones and organs that most people die after two years of regular use.”
Being that the stakes are so high that addicts are ignoring the inevitability of the drug, the steady increase in the drug is causing major cause for concern and attempt to nip it in the bud.
The drug made its debut into the country after serious injuries occurred on account of the drug in Phoenix in September 2013. A short while later, more cases began to surface as the drug began to rear its ugly head in places such as Oklahoma, Illinois, Ohio, Utah, Mexico, and possibly New York.
Once addicts-turned-patients are admitted into hospitals because of the debilitating effects, they will almost certainly have to go through the withdrawal process that is reportedly worse and longer than that of heroin users.
Users of the drug often find that they are in need of skin grafts to repair—at least for appearance sake—the damage done to their bodies. On top of that, if it is at all possible, they can be looking at months, and more probably, years before their body and limbs work the way they did before.
It hardly seems considerable that anyone would want to pump this poison into their veins knowing that if they don’t get out in time, they will surely be dead in two years. Along with this come the devastating effects that the drug has on the body as you literally watch your skin being eaten away.
What would cause someone to even consider this? Let us know what you think of the new drug in a comment below!
You may also like to read:
- Thug Tries To Rob Gas Station – Gets A Deadly Dose Of Reality
- Three Thugs Nearly Beat US Veteran To Death – Then Get Some Instant Justice
- Hoodlums Attack Man At Gas Station For ‘Being White’ – Watch What Happens Next
- After Posting These ‘Sexy’ Photos Online, She Instantly Regretted It – When You See Them You’ll Know Why
- ‘Duck Dynasty’ Star Drops Bombshell About Her Health